# SDR AALA202306023839

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 61,988 hours, 26,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SKIN WORN AT LOWER HINGE CUT-OUT AREA, LOCATED FROM BS 312 TO BS 344. REPAIRED SKIN PER SRM 52-10-01.
